Alabama, 2026

Flood and Hail in Alabama, February 26 to 27, 2026

February 26 to 27, 2026 · NWS HUN · 43 events in 9 counties and zones

Multiple supercells developed during the mid to late afternoon hours, lasting into the mid evening hours. All of these thunderstorms produced hail, some of it large.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$33,000
Crop damage
None recorded
Events
43

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS HUN wrote it up.

Multiple supercells developed during the mid to late afternoon hours, lasting into the mid evening hours. All of these thunderstorms produced hail, some of it large. Hail up to 2 inches in diameter was reported, and many locations reported large accumulations of hail with drifts up to a couple feet. Strong and gusty winds in a couple of the thunderstorms produced wind driven hail damage as well.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Huntsville, AL wrote its last area forecast discussion before the first event at Feb 26, 1:32 PM CST, 2 hours 41 minutes earlier. Its key messages:

  • Updated at 131 PM CST Thu Feb 26 2026
  • A round of scattered strong to severe thunderstorms is expected to develop over portions of NW Alabama to near the I-65 corridor and south of the Tennessee River between 3 PM and 9 PM this evening. Large hail and damaging straight line winds are the main threats.
  • A warming trend is expected through this weekend with our next chance of rain returning early next week.
Area forecast discussion, Feb 26, 1:32 PM CST, 2 hours 41 minutes before
Area Forecast Discussion
National Weather Service Huntsville AL
132 PM CST Thu Feb 26 2026

...New NEAR TERM, AVIATION...

.KEY MESSAGES...
Updated at 131 PM CST Thu Feb 26 2026

 -  A round of scattered strong to severe thunderstorms is
    expected to develop over portions of NW Alabama to near the
    I-65 corridor and south of the Tennessee River between 3 PM
    and 9 PM this evening. Large hail and damaging straight line
    winds are the main threats.

 -  A warming trend is expected through this weekend with our
    next chance of rain returning early next week.

&&

.NEAR TERM...
(Rest of Today and Tonight)
Issued at 131 PM CST Thu Feb 26 2026

The weak cold front has shifted slightly further south to roughly
from NE Jackson county through southern Colbert county in Alabama.
A weak area of low pressure over the past few hours has developed
over south central Arkansas in response to a stronger disturbance
aloft approaching that region from the west aloft in 500 mb flow.

The embedded disturbance looks to be the impetus for the
development of a cluster of strong to severe thunderstorm activity
that could impact portions of northern Alabama southwest into
central Alabama and central Mississippi (mainly near and west of
the I-65 corridor and south of the Tennessee River). The Storm
Prediction will likely be issuing a watch within the next hour or
two for the expected development of large hail and a lower risk
for straight line wind gusts of at least 58 mph. The watch would
likely impact mostly NE/central Mississippi ESE into central
Alabama. This looks like it could include southwestern portions of
NW Alabama into Cullman county, AL (mainly near and south of the
TN river). The main threat with any severe storms will be large
hail (maybe up to 2 inches in diameter). The watch is expected to
be a severe thunderstorm watch.

Surface and elevated CAPE of at least 500 to 1000 J/KG, strong
shear (0-6 km shear around 50 kts), strong mid level lapse rates
(7.0 to 8.0 degrees/km) will be in place. This activity should
push southeast as the embedded disturbance aloft moves southeast
and kicks the surface front further south early this evening. This
should push convective activity southeast of the area between 7
and 9 PM CST.

&&

.SHORT TERM...
(Friday through Sunday)
Issued at 1047 AM CST Thu Feb 26 2026

A large but muted longwave trough will continue to induce mostly
zonal flow across the eastern CONUS as it slowly translates
eastward over the next few days. On Friday, an embedded mid-level
shortwave trough will shift southeastward into the TN Valley
promoting dry, clear conditions while reinforcing the weak
northerly flow pattern at the surface. Clearing skies by early
afternoon on Friday will promote adequate sfc heating allowing
high temperatures to rebound into the m60s-u60s across the region.

As the main longwave trough axis translates through the region
Saturday, a rather unorganized sfc pattern will evolve with a weak
surface high pressure system taking prominence over the area.
Continued clear skies and light winds at the surface will promote
a large diurnal temperature variation Saturday with highs in the
l70s and lows in the l40s-m40s. On Sunday a similar pattern will
unfold with perhaps slightly cooler high temps in the u60s-l70 due
to increasing cloud cover ahead of an upper-level shortwave
approaching the TN Valley.

&&

.LONG TERM...
(Sunday night through Wednesday)
Issued at 952 PM CST Wed Feb 25 2026

As an upper level shortwave approaches from the west, low to
medium chances of rain (20-40%) return to the forecast early next
week. Uncertainty continues in the timing of rainfall due to model
disagreement, so have continued to stick with blended guidance.
However, trends have hinted that the boundary may stall over the
area, which will bring prolonged chances of rainfall if realized.
By mid week, a lull in precipitation is forecast as upper level
ridging begins to shift into the area. A potential low pressure
system is forecast to form in the southern Plains by mid week
before continuing northeastward. Despite this occurring beyond the
long term window for the forecast, it will be something to keep
an eye on for potentially heavy rainfall next weekend. For those
with outdoor interests, be sure to check back in for updates as we
progress into next week.

&&

.AVIATION...
(18Z TAFS)
Issued at 131 PM CST Thu Feb 26 2026

VFR CIGS are in place at both terminals at this time. However,
rain and scattered thunderstorms will likely impact the KMSL and
possibly the KHSV terminal between 23Z and 03Z. Thus, a tempo
group was included during that period. CIGS should drop during
that same period to MVFR or IFR criteria. Expect clearing and VFR
conditions to return predominantly tonight around 9Z at KMSL and
around 10Z at KHSV. VFR conditions should continue with northerly
winds through the remainder of the TAF period.

&&

.HUN WATCHES/WARNINGS/ADVISORIES...
AL...None.
TN...None.
&&

NEAR TERM...KTW
SHORT TERM....KTW
LONG TERM....HC
AVIATION...KTW

In the hours before

Special weather statement, Feb 26, 2:26 PM CST, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Huntsville AL
226 PM CST Thu Feb 26 2026

ALZ016-262115-
Cullman AL-
226 PM CST Thu Feb 26 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CULLMAN COUNTY
THROUGH 315 PM CST...

At 226 PM CST, Doppler radar was tracking a strong thunderstorm over
Curry, or near Jasper, moving east at 30 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Colony, Wilburn, Bremen, Arkadelphia, Black Bottom, and Smith Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3389 8701 3390 8710 3392 8708 3399 8715
      3399 8711 3401 8711 3398 8676 3395 8679
      3396 8682 3394 8682 3395 8684 3393 8686
      3394 8688 3392 8689 3391 8692 3387 8693
      3386 8699
TIME...MOT...LOC 2026Z 281DEG 27KT 3393 8723

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

RSB
Special weather statement, Feb 26, 2:29 PM CST, 1 hour 44 minutes before
Special Weather Statement
National Weather Service Huntsville AL
229 PM CST Thu Feb 26 2026

ALZ008-010-262115-
Marshall AL-DeKalb AL-
229 PM CST Thu Feb 26 2026

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES THROUGH 315 PM CST...

At 229 PM CST, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Arab, moving east at 30 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albertville, Guntersville, Arab, Crossville, Fyffe, Geraldine,
Lakeview, Union Grove, McVille, and Hopewell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3420 8595 3420 8599 3433 8652 3448 8648
      3448 8643 3450 8639 3448 8609 3446 8608
      3447 8606 3446 8589
TIME...MOT...LOC 2029Z 281DEG 25KT 3441 8642

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RSB
Special weather statement, Feb 26, 3:50 PM CST, 23 minutes before
Special Weather Statement
National Weather Service Huntsville AL
350 PM CST Thu Feb 26 2026

ALZ008-010-262215-
Marshall AL-DeKalb AL-
350 PM CST Thu Feb 26 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN MARSHALL AND
SOUTHWESTERN DEKALB COUNTIES THROUGH 415 PM CST...

At 350 PM CST, Doppler radar was tracking a strong thunderstorm near
Arab, moving east at 40 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Albertville, Boaz, Guntersville, Crossville, Geraldine, Douglas,
Union Grove, McVille, High Point, and Horton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3420 8593 3420 8611 3419 8611 3418 8619
      3413 8626 3417 8638 3424 8644 3426 8644
      3426 8646 3429 8646 3429 8648 3440 8645
      3433 8583
TIME...MOT...LOC 2150Z 281DEG 35KT 3430 8639

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RSB
Special weather statement, Feb 26, 4:12 PM CST, 1 minute before
Special Weather Statement
National Weather Service Huntsville AL
412 PM CST Thu Feb 26 2026

ALZ002-003-262300-
Franklin AL-Colbert AL-
412 PM CST Thu Feb 26 2026

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN COLBERT AND
NORTHWESTERN FRANKLIN COUNTIES THROUGH 500 PM CST...

At 412 PM CST, Doppler radar was tracking a strong thunderstorm near
Tishomingo State Park, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Belgreen, Malone, Posey Loop, Pogo, Cedar Creek Reservoir, Srygley
Church, New Bethel, Allsboro, Maud, and Red Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3473 8811 3470 8773 3442 8782 3453 8815
TIME...MOT...LOC 2212Z 285DEG 14KT 3463 8811

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RSB

The radar

The Northeast Alabama radar (KHTX), 77 km away, was scanning. The volume nearest the first event began at 22:13 UTC.

Open the radar archive at this moment

Event by event

39 hail, 3 thunderstorm wind, 1 flood. Local standard time, as filed.

Thunderstorm Wind, Marshall

When
February 26, 4:13 PM CST
Where
Marshall County, 1.14 mi W of Saratoga
Measured
52 kt (60 mph) estimated gust
Property damage
$5,000
Reported by
Emergency Manager
Coordinates
34.250, -86.220

Up to 5 trees were uprooted off of Whitesville Road.

Hail, Colbert

When
February 26, 4:20 PM CST
Where
Colbert County, 4.87 mi N of Crooked Oak
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.650, -87.790

One inch diameter hail was reported.

Hail, Colbert

When
February 26, 5:34 PM CST
Where
Colbert County, Mynot
Measured
1.75 in hail
Reported by
Broadcast Media
Coordinates
34.650, -88.050

Golf ball sized hail was estimated by a photo.

Hail, Lawrence

When
February 26, 5:48 PM CST
Where
Lawrence County, 0.57 mi W of Wren
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
34.430, -87.290

One inch hail was reported.

Hail, Lawrence

When
February 26, 5:52 PM CST
Where
Lawrence County, 2.38 mi ESE of Wren
Measured
1 in hail
Property damage
$1,000
Reported by
Broadcast Media
Coordinates
34.420, -87.240

Wind blown hail broke windows at a residence in the Aldridge Grove Community. Time estimated by radar.

Hail, Lawrence

When
February 26, 5:55 PM CST
Where
Lawrence County, Five Pts
Measured
1.5 in hail
Reported by
Storm Chaser
Coordinates
34.470, -87.050

A UAH meteorology student reported 1.5 inch diameter hail off a dash cam video in Five Points.

Hail, Colbert

When
February 26, 6:01 PM CST
Where
Colbert County, 0.89 mi NW of Crooked Oak
Measured
2 in hail
Reported by
Emergency Manager
Coordinates
34.590, -87.810

Up to 2 inch diameter hail was measured on Wagon Mountain Road.

Hail, Franklin

When
February 26, 6:01 PM CST
Where
Franklin County, 0.9 mi SW of Frankfort
Measured
1.75 in hail
Reported by
Public
Coordinates
34.560, -87.840

Golf ball sized hail was estimated from a photo on social media.

Hail, Franklin

When
February 26, 6:01 PM CST
Where
Franklin County, 0.84 mi WSW of Frankfort
Measured
1.25 in hail
Reported by
Social Media
Coordinates
34.563, -87.842

Half dollar sized hail was estimated from a photo on social media in Frankfort.

Hail, Morgan

When
February 26, 6:06 PM CST
Where
Morgan County, 0.9 mi SW of Danville
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
34.410, -87.090

Quarter sized hail was reported in Danville.

Hail, Morgan

When
February 26, 6:06 PM CST
Where
Morgan County, 0.9 mi SW of Danville
Measured
2 in hail
Reported by
Broadcast Media
Coordinates
34.410, -87.090

Hail of just over 2 inches in diameter was reported in Danville.

Hail, Cullman

When
February 26, 6:08 PM CST
Where
Cullman County, 2.39 mi WNW of Corinth
Measured
0.88 in hail
Reported by
Public
Coordinates
34.310, -87.110

Nickel sized hail was reported. Time estimated by radar.

Hail, Franklin

When
February 26, 6:16 PM CST
Where
Franklin County, 0.9 mi NW of Reedtown
Measured
1.25 in hail
Reported by
Storm Chaser
Coordinates
34.510, -87.760

Half dollar sized hail was reported.

Hail, Franklin

When
February 26, 6:18 PM CST
Where
Franklin County, Russellville
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
34.520, -87.730

Ping pong ball sized hail was reported in in the north side of Russellville.

Hail, Cullman

When
February 26, 6:30 PM CST
Where
Cullman County, 1.76 mi NW of Longview
Measured
2 in hail
Reported by
Newspaper
Coordinates
34.266, -86.904

Hail up to 2.25 inches in diameter was estimated by a photo on CR 1269. Time estimated by radar.

Hail, Franklin

When
February 26, 6:34 PM CST
Where
Franklin County, 0.57 mi E of Newburg
Measured
1.25 in hail
Reported by
Public
Coordinates
34.480, -87.570

Half dollar sized hail was reported via mPING.

Hail, Limestone

When
February 26, 6:40 PM CST
Where
Limestone County, 1.39 mi WSW of Athens
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.790, -87.001

Quarter sized hail was reported on Lucas Ferry Road. Time estimated by radar.

Hail, Limestone

When
February 26, 6:41 PM CST
Where
Limestone County, Blackburn
Measured
0.75 in hail
Reported by
Public
Coordinates
34.780, -87.050

Penny sized hail was reported via mPING.

Hail, Limestone

When
February 26, 6:42 PM CST
Where
Limestone County, Athens
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.800, -86.980

Half dollar sized hail was reported.

Hail, Limestone

When
February 26, 6:42 PM CST
Where
Limestone County, 1.33 mi ESE of Athens
Measured
1 in hail
Reported by
Public
Coordinates
34.790, -86.960

Quarter sized hail was reported via mPING.

Hail, Limestone

When
February 26, 6:45 PM CST
Where
Limestone County, 1.84 mi WSW of Sardis Spgs
Measured
1 in hail
Reported by
Public
Coordinates
34.820, -86.910

Quarter sized hail was reported via mPING.

Hail, Lauderdale

When
February 26, 6:51 PM CST
Where
Lauderdale County, 0.57 mi W of Holloway
Measured
1 in hail
Reported by
Broadcast Media
Coordinates
34.880, -87.540

Quarter sized hail was reported.

Hail, Cullman

When
February 26, 6:51 PM CST
Where
Cullman County, 1.71 mi E of Berlin
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.180, -86.720

Quarter sized hail was reported between Cullman and Holly Pond.

Hail, Lauderdale

When
February 26, 6:53 PM CST
Where
Lauderdale County, 2.15 mi NNE of Holloway
Measured
0.75 in hail
Reported by
Public
Coordinates
34.910, -87.520

Dime sized hail was reported via mPING.

Hail, Lauderdale

When
February 26, 6:55 PM CST
Where
Lauderdale County, 2.15 mi S of Green Hill
Measured
1 in hail
Reported by
Public
Coordinates
34.939, -87.504

Quarter sized hail was estimated from a video at 5841 CR 25 in the Green Hill area. Time estimated by radar.

Hail, Limestone

When
February 26, 6:58 PM CST
Where
Limestone County, 1.33 mi ENE of Sardis Spgs
Measured
1 in hail
Reported by
Public
Coordinates
34.840, -86.860

Hail of just over one inch in diameter was reported. Time estimated by radar.

Hail, Cullman

When
February 26, 7:00 PM CST
Where
Cullman County, 1.79 mi SE of Holly Pond
Measured
1.25 in hail
Property damage
$15,000
Reported by
Emergency Manager
Coordinates
34.150, -86.600

Large hail produced roof damage and shattered vehicle lights at 1994 CR 698. Time estimated by radar.

Hail, Cullman

When
February 26, 7:01 PM CST
Where
Cullman County, 1.71 mi E of Holly Pond
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
34.170, -86.590

Quarter sized hail was reported between Holly Pond and County Line.

Hail, Cullman

When
February 26, 7:02 PM CST
Where
Cullman County, 1.79 mi SE of Holly Pond
Measured
1.75 in hail
Property damage
$10,000
Reported by
Emergency Manager
Coordinates
34.150, -86.600

Golf ball sized hail was reported and damaged a vehicle and manufactured home on CR 698 near Holly Pond.

Flood, Cullman

When
February 26, 7:06 PM CST to February 27, 1:00 AM CST
Where
Cullman County, 1.38 mi N of Providence to 1.42 mi N of Providence
Cause
Heavy Rain
Reported by
Emergency Manager
Coordinates
34.290, -86.820

Dispatch reported flooding along CR 1442. Depth of water unknown.

Hail, Lawrence

When
February 26, 7:09 PM CST
Where
Lawrence County, 1.71 mi W of Pool
Measured
1.5 in hail
Reported by
Public
Coordinates
34.350, -87.250

Ping pong ball sized hail was reported via mPING.

Thunderstorm Wind, Morgan

When
February 26, 7:10 PM CST
Where
Morgan County, 2.52 mi NNE of Gandys Cove
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.405, -86.809

A tree was knocked down blocking the roadway at the intersection of Gum Springs Road and Bert Stinson Road. Time estimated by radar.

Hail, Madison

When
February 26, 7:13 PM CST
Where
Madison County, 1.13 mi E of Harvest
Measured
1 in hail
Reported by
NWS Employee
Coordinates
34.850, -86.750

Quarter sized hail was reported in Harvest.

Hail, Lauderdale

When
February 26, 7:20 PM CST
Where
Lauderdale County, Anderson
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.920, -87.270

Half dollar sized hail was reported.

Hail, Morgan

When
February 26, 7:20 PM CST
Where
Morgan County, 0.9 mi NW of Hartselle
Measured
1.25 in hail
Reported by
Public
Coordinates
34.440, -86.940

Half dollar sized hail was reported. Time estimated by radar.

Thunderstorm Wind, Morgan

When
February 26, 7:20 PM CST
Where
Morgan County, 3.49 mi WNW of Bell Spgs
Measured
43 kt (49 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
34.330, -86.980

A tree was knocked down and blocking the roadway at 570 Roundtop Road. Time estimated by radar.

Hail, Madison

When
February 26, 7:24 PM CST
Where
Madison County, 0.69 mi S of Gladstone
Measured
0.75 in hail
Reported by
Public
Coordinates
34.870, -86.650

Penny sized hail was reported via mPING.

Hail, Morgan

When
February 26, 7:25 PM CST
Where
Morgan County, 0.9 mi NW of Hartselle
Measured
1.25 in hail
Reported by
Public
Coordinates
34.440, -86.940

Half dollar sized hail was reported via mPING.

Hail, Madison

When
February 26, 7:28 PM CST
Where
Madison County, 0.89 mi NE of Gladstone
Measured
0.88 in hail
Reported by
Public
Coordinates
34.890, -86.640

Nickel sized hail was reported.

Hail, Madison

When
February 26, 7:33 PM CST
Where
Madison County, 0.69 mi S of Gladstone
Measured
0.75 in hail
Reported by
Public
Coordinates
34.870, -86.650

Penny sized hail was reported via mPING.

Hail, Madison

When
February 26, 7:34 PM CST
Where
Madison County, 1.49 mi SSE of Hazel Green
Measured
1.25 in hail
Reported by
Broadcast Media
Coordinates
34.910, -86.570

Half dollar sized hail was reported.

Hail, Madison

When
February 26, 7:46 PM CST
Where
Madison County, 0.89 mi SW of Union Grove
Measured
1 in hail
Reported by
Public
Coordinates
34.920, -86.490

Quarter sized hail was reported via mPING.

Hail, Madison

When
February 26, 7:55 PM CST
Where
Madison County, 1.43 mi E of Mint Spg
Measured
1.25 in hail
Reported by
Public
Coordinates
34.947, -86.445

Up to half dollar sized hail was reported on the 500 block of Ollie Howard Road. Time estimated by radar.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Alabama in 2026Every state in 2026This day in weather historyWarnings in Alabama, February 2026

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1309086, 1309044, 1309045, 1309046, 1309061, 1309295, 1309047, 1309049, 1309093, 1309048, 1309098, 1309051, 1309050, 1309052, 1309059, 1309054, 1309079, 1309056, 1309058, 1309060, 1309057, 1309064, 1309065, 1309062, 1309055, 1309071, 1309043, 1309072, 1309063, 1320426, 1309066, 1309087, 1309069, 1309073, 1309074, 1309088, 1309077, 1309084, 1309076, 1309075, and more.